Bright optical solitons with polynomial law of nonlinear refractive index by Adomian decomposition scheme

O. González-Gaxiola*, Anjan Biswas, Yakup Yildirim, Hashim M. Alshehri

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper numerically addresses bright optical solitons with cubic-quintic-septic (polynomial) law of nonlinear refractive index. The adopted scheme is with Adomian decomposition. The surface and contour plots are presented along with negligibly small error count.

Original languageEnglish
Pages (from-to)213-220
Number of pages8
JournalProceedings of the Estonian Academy of Sciences
Volume71
Issue number3
DOIs
Publication statusPublished - 2022
Externally publishedYes

Keywords

  • Adomian decomposition method
  • bright optical solitons
  • nonlinear Schrödinger equation
  • polynomial law

Fingerprint

Dive into the research topics of 'Bright optical solitons with polynomial law of nonlinear refractive index by Adomian decomposition scheme'. Together they form a unique fingerprint.

Cite this